# SDR COMA9660147

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 356002255
- Condition: Malfunctioned
- Location: Fuselage
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ANTI-ICE DUCT MESSAGE ON EICAS DURING TAXI.  REPLACED LEFT FUSELAGE DUCT LEAK SENSOR LOOP.
